# SDR DL72S990368

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651752999
- Condition: Damaged
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORPORATION OF SKIN DAMAGE INTO MODIFICATION DOUBLER WHILE ACCOMPLISHING A MODIFICATION TO THE AIRCRAFT.  INSTALLED FED-EX HUSHKITS AND EXISTING SKIN REPAIR WAS FOUND TO INTERFER WITH THE INSTALLATION OF A TITANIUM MODIFICATION DOUBLER ON THE SKIN.  THE EXISTING REPAIR WAS  REMOVED REVEALING A 2 INCH DIA SKIN CUTOUT BETWEEN FS 1223 AND 1243 S-15L & 16L.  THE MOD DOUBLER WAS ENLARGED TO ENCOMPASS AND REPAIR THE DAMAGE PER ER/A 366686-14.
